Journal of Logic and Computation
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Logic Comput., 2020, Volume 30, Issue 8, Pages 1681–1693 (Mi jlc3)  

Multi-dimensional Interpretations of Presburger Arithmetic in Itself

Fedor Pakhomovab, Alexander Zapryagaevc

a Institute of Mathematics of the Czech Academy of Sciences, Žitná 25, 115 67, Praha 1, Czech Republic
b Steklov Mathematical Institute of Russian Academy of Sciences, 8, Gubkina Str., Moscow, 119991, Russian Federation
c National Research University Higher School of Economics, 6, Usacheva Str., Moscow, 119048, Russian Federation

Funding Agency Grant Number
Grantová Agentura České Republiky 19-05497S
National Research University Higher School of Economics 19-04-050
Ministry of Education and Science of the Russian Federation 5-100
Work of Fedor Pakhomov is supported by grant 19-05497S of GA ČR. Work of Alexander Zapryagaev was prepared within the framework of the Academic Fund Program at the National Research University Higher School of Economics (HSE) in 2020 (grant No. 19-04-050) and by the Russian Academic Excellence Project ``5-100''.


DOI: https://doi.org/10.1093/logcom/exaa050


Bibliographic databases:

ArXiv: 2004.03404
Received: 21.01.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlc3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021